I am going through a divorce, and have had a really hard time with it. My doctor put me on 10mg of Lexapro a day. It helped, but not like I wanted. He upped the Lexapro to 20mg a day and that helped a little more. Then he suggested swapping me to Effexor XR. The first week was great. I felt like a new person, then I noticed I was starting to be more tired than usual. I also noticed my nausea was getting worse. Now, when I finally get out of bed at 2 in the afternoon, I feel like I've been hit by a truck. I had to leave work early tonight due to just feeling like crap! I've only been taking Effexor about 2 weeks. My depression is MUCH better, but now I physically feel terrible all the time. Will this likely go away, or should I stop taking it and go back to Lexapro? On a side note: I took Effexor XR years ago, and I don't remember having these side effects. Any help is appreciated!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR - just started generic at 37.5 extended release-this is my 3rd day-does the nausea/wobbly
Updated 3 Dec 2010 • 1 answer
Lexapro - What does one use to help with the withdrawals? I tapered down slowly over 2 weeks per my?
Updated 22 Feb 2016 • 1 answer
Updated 9 Oct 2018 • 2 answers
Updated 12 Nov 2018 • 1 answer
Updated 4 days ago • 2 answers